| Model Number |
N/A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the sr8 is producing grainy images.Verified they've tried adjusting the contrast and filter settings but the issue persists.No other information was provided.
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of sr8 is producing grainy images was confirmed.There are dropouts in the image, the probe will have to be replaced, however since there is no replacement for the gt probe, this unit will have to be re-maned to allow for a detachable probe.The root cause of the reported failure was identified as device use.
Event or Problem Description